# SDR ASAA2022020837371

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 33,743 hours, 10,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1538
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 87,811 hours, 44,478 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT LEFT PACK LIGHT WAS ILLUMINATED. GROUNDED - YES. ACCOMPLISHED #1 TEMP CONTROLLER BITE TEST SHOWS THIS PACK TCV UNABLE TO RESET FAULT. SWAPPED TEMP CONTROLLER AND FAULT STAYED WITH #1 POSITION. SWAPPED CONTROLLER BACK TO ORIGINAL POSITIONS REF B737-900 AMM 21-61-20. BITE TEST STILL SHOWS THIS PACK TCV AND PACK LIGHT WILL NOT RESET. REF B737-900 FIM 21-62 TASK 801. REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10-400-801. OPS TEST GOOD, LEAK CHK GOOD. GROUND VERIFICATION SUCCESSFUL.
